Alert archive / Virginia / Flash Flood Warnings in 2010
Flash Flood Warning 2, NWS Wakefield, VA
NWS Wakefield, VA issued this flash flood warning at Jul 18, 2010, 9:38 PM EDT for Gloucester County, Mathews County, Middlesex County, Virginia. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 18, 2010, 9:38 PM EDT (01:38 UTC)
- Expired
- Jul 18, 2010, 11:58 PM EDT
- In force
- 2 hr
- Issued by
- NWS Wakefield, VA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Gloucester County, VA, Mathews County, VA, Middlesex County, VA
The radar
The Norfolk radar (KAKQ), 73 km from the middle of the area, began a volume at 01:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 1.6 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 526 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 1651 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
865
WGUS51 KAKQ 190138
FFWAKQ
VAC073-115-119-190445-
/O.NEW.KAKQ.FF.W.0002.100719T0138Z-100719T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WAKEFIELD VA
938 PM EDT SUN JUL 18 2010
THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN GLOUCESTER COUNTY IN EASTERN VIRGINIA...
EXTREME NORTHWESTERN MATHEWS COUNTY IN EASTERN VIRGINIA...
SOUTHERN MIDDLESEX COUNTY IN EASTERN VIRGINIA...
* UNTIL 1245 AM EDT
* AT 935 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING IS LIKELY AS A RESULT OF PERSISTENT HEAVY RAIN FROM
THUNDERSTORMS ALONG A LINE EXTENDING FROM SALUDA TO 7 MILES
SOUTHWEST OF GLOUCESTER COURTHOUSE...OR ALONG A LINE EXTENDING FROM
URBANNA TO QUEENS LAKE...MOVING NORTHEAST AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GLENNS...CHRISTCHURCH...LOCUST HILL AND HARTFIELD
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 3742 7644 3735 7661 3737 7663 3759 7666
3760 7665 3761 7667 3763 7667 3762 7647
3762 7643 3761 7642
$$
GINGRICH1 follow-up statement
987
WGUS71 KAKQ 190358
FFSAKQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
1158 PM EDT SUN JUL 18 2010
VAC073-115-119-190405-
/O.CAN.KAKQ.FF.W.0002.000000T0000Z-100719T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GLOUCESTER VA-MIDDLESEX VA-MATHEWS VA-
1158 PM EDT SUN JUL 18 2010
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EXTREME
NORTHWESTERN MATHEWS...SOUTHERN MIDDLESEX AND NORTHERN GLOUCESTER
COUNTIES...
THE HEAVY RAINFALL HAS ENDED AS ALL THUNDERSTORM ACTIVITY MOVED EAST
AND OUT OF THE WARNED AREA.
LAT...LON 3742 7644 3735 7661 3737 7663 3759 7666
3760 7665 3761 7667 3763 7667 3762 7647
3762 7643 3761 7642
$$
44What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this flash flood warning went out at Jul 18, 2:48 PM EDT, 6 hours 50 minutes earlier.
Area forecast discussion, Jul 18, 2:48 PM EDT, 6 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WAKEFIELD VA 248 PM EDT SUN JUL 18 2010 .SYNOPSIS... A TROUGH OF LOW PRESSURE REMAINS EAST OF THE MOUNTAINS TONIGHT. A COLD FRONT APPROACHES FROM THE NORTH MONDAY...THEN STALLS ACROSS NORTHERN VIRGINIA BY MONDAY EVENING. HIGH PRESSURE REMAINS CENTERED OFF THE SOUTHEAST COAST THROUGH MID WEEK...ALLOWING FOR HOT AND HUMID CONDITIONS TO CONTINUE. && .NEAR TERM /THROUGH MONDAY/... WEAK SHORT WAVES IN WNW FLOW MAKE IT DIFFICULT TO TIME ANY PRECIPITATION...AS WAVES MOVE QUICKLY THROUGH THE FLOW. EXPECT TO HAVE SOME ISOLATED-SCATTERED TSTMS DEVELOP THIS AFTERNOON. LATEST RADAR IMAGES SHOW SOME INITIAL DEVELOPMENT IN THE NW CWA (AS EXPECTED) AND THE MIDDLE PENINSULA (NOT EXPECTED). EXPECT TWO MAIN AREAS OF PRECIP INTO THE EVENING HOURS. THE FIRST IS ALONG THE TROUGH AXIS AND SHOULD DEVELOP IN THE WESTERN COUNTIES AND MOVE TO THE EAST. THE SECOND IS ALONG THE SOUTHERN CWA...ESPECIALLY THE NC COUNTIES IN ASSOCIATION WITH ANOTHER S/W ACROSS NORTH CAROLINA. WILL PUSH POPS UP FOR LATE THIS AFTN/TNT BASED ON RADAR TRENDS. OVERNIGHT LOWS MOSTLY IN THE MID 70S. ENERGY FROM NXT S/W PROGGED TO APPRCH WRN/SWRN VA ON MONDAY. WILL CARRY SCT (30%) POPS AFTR 18Z MOST AREAS. M SUNNY SKIES BECOME PT SUNNY THIS AFTRN. H85 TMPS SPRT HIGHS GNRLY IN THE L-M90S. HEAT INDEX VALUES ARND 100 GIVEN DP TMPS ARND 70. && .SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/... CONVECTIVE ACTIVITY DMNSHS ACROSS THE NORTHERN HALF OF THE CWA MONDAY NIGHT...WITH ONLY ISOLATED TSTMS ACROSS THE SOUTH OVERNIGHT. ANTHR WRM AND MUGGY NITE WITH LOWS IN THE L-M70S. LTL PATTERN CHANGE TUE/WED...AS BERMUDA HIGH REMAINS INTACT WITH ZONAL MID LVL FLOW OVER THE NRN HALF OF THE CONUS. HAVE MAINTAINED HIGHER RAIN CHANCES DURING THE PEAK HEATING TIMES (AFTN/EVENING). TSTMS CHCS SOMEWHAT HIGHER ACROSS WRN CNTYS TUE AFTRN AS WEAKENING FRNTL BNDRY LINGERS OVER NRN VA. HIGHS BOTH TUE AND WED IN THE L-M90S. LOWS IN THE 70S. HEAT INDEX VALUES REMAIN ARND 100. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... REMAINING HOT FOR THE EXTENDED PERIOD WITH LO CHCS FOR MAINLY AFTN AND EVENG SHRAS AND TSRAS. HI PRES ALOFT WILL DOMINATE FM THE SRN PLAINS EWRD TO OFF THE SE CST...WITH GENEARLLY W TO NW FLO ALOFT IN PLACE FM THE NRN PLAINS EWRD INTO THE NE U.S. AND MID ATLC REGION THRU AT LEAST SAT. WEAK SHRTWV WAVES/ASSOC TROFINESS WILL MOVE ACRS THE AREA FM TIME TO TIME...AND CUD TRIGGER ISLTD OR SCTD CONVECTION. AN ACTUALLY COLD FRNT MAY DROP INTO/ACRS THE REGION LATE SAT NGT OR DURING SUN...PROVIDING A BETTER TRIGGER FOR SCTD CONVECTION. MAX TEMPS WILL RANGE THRU THE 90S THRU THE PERIOD...WITH MID TO UPR 90S PREVALENT ACRS MUCH OF THE AREA THU THRU SAT. MIN TEMPS WILL GENERALLY BE IN THE LWR TO MID 70S. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... ISOLATED THUNDERSTORMS ARE DEVELOPING OVER THE APPALACHIANS AND CENTRAL VIRGINIA PIEDMONT EARLY THIS AFTERNOON. THIS ACTIVITY IS EXPECTED TO DRIFT TO THE EAST THIS AFTERNOON AND MOVE OFF THE COAST THIS EVENING. THE NAM AND RUC SUGGEST SOMEWHAT OF AN INCREASE IN COVERAGE WITH RIC...SBY...ORF...AND PHF HAVING THE GREATEST PROBABILITY OF THUNDER. HOWEVER...CURRENT RADAR TRENDS CAST SOME DOUBT ON THIS SCENARIO...SO THUNDER WAS NOT INCLUDED FOR RIC...SBY...PHF...AND ORF WITH THE ROUTINE 18Z TAFS. ANY THUNDERSTORM COULD PRODUCE A BRIEF PERIOD OF MVFR OR IFR CONDITIONS IN MODERATE TO HEAVY RAIN AND LOWER CLOUDS ALONG WITH A FEW MODERATELY STRONG WIND GUSTS. PASSING MID AND HIGH LEVEL CLOUDS ARE EXPECTED OVERNIGHT INTO MONDAY MORNING BEFORE ANOTHER ROUND OF ISOLATED TO SCATTERED THUNDERSTORMS IN THE AFTERNOON AND EARLY EVENING. A SOUTHWEST BREEZE OF 5 TO 10 KT OVERNIGHT SHOULD PREVENT ANY FORMATION OF FOG. A RATHER GUSTY SOUTHWEST WIND OF 15 TO 25 KT IS EXPECTED FROM LATE MONDAY MORNING INTO THE AFTERNOON. A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE THROUGH MIDWEEK. && .MARINE... NO HEADLINES IN THE SHRT TERM FOR TNGT THRU TUE. WITH HI PRES REMAINING ANCHORED ALNG OR OFF THE MID ATLC/SE CST AND A MAIN FRNTL BNDRY STAYING N OF THE AREA...EXPECTING GENERALLY SW WNDS TO PREVAIL THRU THE FCST PERIOD. OUTSIDE OF STRNGER TSTM WND SPEEDS/GUSTS...SW WNDS WILL BE 10 TO 20 KT...WAVES 1 TO 3 FT AND SEAS 2 TO 4 FT. && .AKQ WATCHES/WARNINGS/ADVISORIES... MD...NONE. NC...NONE. VA...NONE. MARINE...NONE. && SYNOPSIS...ALS NEAR TERM...ALS SHORT TERM...ALS LONG TERM...TMG AVIATION...AJZ MARINE...TMG
Hazardous weather outlook, Jul 18, 3:10 PM EDT, 6 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WAKEFIELD VA 310 PM EDT SUN JUL 18 2010 MDZ021>025-NCZ012>017-030>032-102-VAZ048-049-060>100-191915- DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES- NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK- BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-FLUVANNA-LOUISA- PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-MECKLENBURG- LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-CHESTERFIELD-HENRICO-KING WILLIAM- KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND-NORTHUMBERLAND-LANCASTER- BRUNSWICK-DINWIDDIE-PRINCE GEORGE-CHARLES CITY-NEW KENT-GLOUCESTER- MIDDLESEX-MATHEWS-GREENSVILLE-SUSSEX-SURRY-JAMES CITY-YORK- SOUTHAMPTON-ISLE OF WIGHT-NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH- SUFFOLK-CHESAPEAKE-VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA- 310 PM EDT SUN JUL 18 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF MARYLAND...COASTAL NORTHEAST NORTH CAROLINA...INTERIOR NORTHEAST NORTH CAROLINA...THE NORTHERN OUTER BANKS OF NORTH CAROLINA...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...INTERIOR SOUTHEAST VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTH HAMPTON ROADS VIRGINIA...THE EASTERN SHORE OF VIRGINIA...THE MIDDLE PENINSULA OF VIRGINIA...THE NORTHERN NECK OF VIRGINIA...THE PENINSULA OF SOUTHEAST VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HEAT INDEX VALUES WILL BE AROUND 100 DEGREES EARLY THIS EVENING. IN ADDITION...ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE DURING THE AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ630>633-650-652-654-656-658-191915- CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA- CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA- CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY VA- CURRITUCK SOUND- COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT TO 20 NM- COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT TO 20 NM- COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT TO 20 NM- COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT TO 20 NM- COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT TO 20 NM- 310 PM EDT SUN JUL 18 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL CHESAPEAKE BAY...THE SOUTHERN CHESAPEAKE BAY...THE MID ATLANTIC COASTAL WATERS AND CURRITUCK SOUND. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. 09
In the hours before
Local storm report, Jul 18, 8:47 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WAKEFIELD VA
847 PM EDT SUN JUL 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 PM TSTM WND DMG 1 S ROCKVILLE 37.71N 77.68W
07/18/2010 HANOVER VA LAW ENFORCEMENT
TREE FELL ON POWERLINE
&&
JFOSTERLocal storm report, Jul 18, 8:52 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
852 PM EDT SUN JUL 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM TSTM WND DMG 7 WNW DOWNTOWN RICHMOND 37.57N 77.59W
07/18/2010 HENRICO VA LAW ENFORCEMENT
TREES FELL ACROSS RIVER ROAD
&&
JFOSTERLocal storm report, Jul 18, 8:57 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
857 PM EDT SUN JUL 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM TSTM WND DMG 2 S PAMPA 37.50N 76.59W
07/18/2010 GLOUCESTER VA LAW ENFORCEMENT
SEVERAL TREES REPORTED DOWN
&&
JFOSTERSpecial weather statement, Jul 18, 9:01 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
901 PM EDT SUN JUL 18 2010
VAZ064-074>076-190200-
CAROLINE VA-ESSEX VA-RICHMOND VA-WESTMORELAND VA-
901 PM EDT SUN JUL 18 2010
...STRONG THUNDERSTORM MOVING ACROSS CENTRAL VIRGINIA AND THE
VIRGINIA NORTHERN NECK...
AT 859 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LORETTO...OR ABOUT 10 MILES NORTHWEST OF
CHAMPLAIN...MOVING EAST AT 20 MPH. THE STRONG THUNDERSTORMS WILL BE
NEAR LORETTO AT 905 PM EDT...CHANCE AT 910 PM EDT...LEEDSTOWN AT 915
PM EDT...PEEDS AT 925 PM EDT...FONESWOOD AT 930 PM EDT...LERTY AT 935
PM EDT.
WIND GUSTS TO 40 MPH...BRIEF HEAVY RAIN...AND FREQUENT CLOUD TO
GROUND LIGHTNING ARE EXPECTED IN THE PATH OF THIS STORM. IF YOU
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE
INTO A SAFE SHELTER BEFORE THIS STORM REACHES YOUR AREA. REMAIN
INDOORS UNTIL THE STORM HAS PASSED.
LAT...LON 3821 7694 3818 7686 3818 7677 3816 7672
3817 7670 3816 7661 3800 7661 3798 7663
3804 7721 3819 7721 3815 7712 3816 7709
3822 7706 3823 7695
GINGRICHLocal storm report, Jul 18, 9:03 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
903 PM EDT SUN JUL 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM TSTM WND DMG 2 E SAINT STEPHENS CHUR 37.80N 77.02W
07/18/2010 KING AND QUEEN VA LAW ENFORCEMENT
TREE DOWN ON ROUTE 14
&&
JFOSTERLocal storm report, Jul 18, 9:21 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
921 PM EDT SUN JUL 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TSTM WND DMG 4 ESE GLENNS 37.54N 76.55W
07/18/2010 GLOUCESTER VA LAW ENFORCEMENT
TREES DOWN ON GLENNS ROAD.
&&
HURLEYThe office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 8:05 PM EDT | Special Weather Statement | AKQ | Mathews | 40 min |
| Jul 18, 8:09 PM EDT | Severe Thunderstorm Warning | AKQ | Gloucester, James City, King and Queen, New Kent | 51 min |
| Jul 18, 8:31 PM EDT | Severe Thunderstorm Warning | AKQ | Gloucester, Mathews, Middlesex | 44 min |
| Jul 18, 8:51 PM EDT | Special Marine Warning | AKQ | 54 min | |
| Jul 18, 9:01 PM EDT | Special Weather Statement | AKQ | Westmoreland | 59 min |
| Jul 18, 9:07 PM EDT | Severe Thunderstorm Warning | AKQ | Gloucester, Mathews, Middlesex | 53 min |
| Jul 18, 9:31 PM EDT | Severe Thunderstorm Warning | AKQ | Lancaster, Northumberland | 44 min |
| Jul 18, 9:34 PM EDT | Special Marine Warning | AKQ | 86 min | |
| Jul 18, 10:03 PM EDT | Areal Flood Advisory | AKQ | King and Queen, New Kent | 117 min |
| Jul 18, 10:07 PM EDT | Small Craft Advisory | AKQ | 9 hr | |
| Jul 19, 9:32 AM EDT | Small Craft Advisory | AKQ | 9 hr | |
| Jul 19, 11:37 AM EDT | Special Weather Statement | AKQ | Amelia, Powhatan | 53 min |
| Jul 19, 12:42 PM EDT | Special Weather Statement | AKQ | City of Petersburg | 33 min |
| Jul 19, 1:22 PM EDT | Special Weather Statement | AKQ | Charles City, Gloucester, James City, Prince George, Surry, City of Williamsburg | 53 min |
| Jul 19, 1:27 PM EDT | Special Marine Warning | AKQ | 93 min | |
| Jul 19, 2:11 PM EDT | Special Weather Statement | AKQ | Gloucester, James City, King and Queen, Lancaster, Middlesex, Northumberland and 2 more | 64 min |
| Jul 19, 3:04 PM EDT | Special Marine Warning | AKQ | 86 min | |
| Jul 19, 5:44 PM EDT | Special Marine Warning | AKQ | 61 min | |
| Jul 19, 5:53 PM EDT | Special Weather Statement | AKQ | Mathews, York | 52 min |
| Jul 19, 6:18 PM EDT | Special Weather Statement | AKQ | Northampton | 42 min |
| Jul 19, 6:19 PM EDT | Severe Thunderstorm Warning | AKQ | Northampton | 41 min |
| Jul 19, 6:41 PM EDT | Special Marine Warning | AKQ | 64 min | |
| Jul 19, 6:47 PM EDT | Special Marine Warning | AKQ | 43 min | |
| Jul 19, 6:54 PM EDT | Special Marine Warning | AKQ | 66 min | |
| Jul 19, 7:02 PM EDT | Special Weather Statement | AKQ | City of Chesapeake, City of Suffolk, City of Virginia Beach | 58 min |
| Jul 19, 7:10 PM EDT | Special Marine Warning | AKQ | 95 min |
Nearby
Flash Flood Warnings in Virginia, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.